I am worried. I was feeling fine on both haldol and seroquel. He doesn’t like using old medications on younger patients. I am hoping the seroquel is good enough on its own. He increased it from 300mg to 500mg. I take 100 in the morning and 400 at night. I hope this works. I’m telling myself it will be fine, but God I’m not sure.
Hopefully it works out alright. Good luck to you. I suppose you could go back on, if your having a hard time?
Hopefully you will be alright. Just work with your pdoc and let him know if things get hinky again. They can always adjust or change your meds if need be, as long as they know what’s going on.
If it’s not working out then speak to your doctor immediately.
Thanks guys. I hope it goes well, but if it doesn’t I will contact my pdoc. Man I’m worried this is a bad idea. I feel good, I don’t want to jeopardize that.
It would be much better if you could do well on just the atypical antipsychotics, so your doctor obviously knows what he’s doing. Trust him on this one. The typical antipsychotics are mainly just prescribed to people who have been on them for decades (because the atypicals no longer work so well when you’ve been on a typical that long) and to people who for some reason don’t do well with the atypicals.
It’s ok to contact him immediately if you start having problems. I always tell my dr what’s going on. She doesn’t get upset, she just constantly adjusts my meds. Don’t worry about bothering your dr if something starts seeming off to you.
Okay, I will trust my pdoc. I’m just scared. For me, things tend to go downhill fast. I will try to pay more attention so that I notice when things are going south. Right now there’s mostly one voice, I think everyone has it, not an internal monologue, but an internal companion. Or maybe it is an internal monologue, I don’t know. But anyway it tells me things, things that aren’t exactly my thoughts but originate from within my mind. It wants to be called Jasper. I guess that’s the name of this train of thought that runs adjacent to my voluntary thoughts. I am paranoid right now, I am no longer taking the afternoon dose of seroquel so that might be why. Or maybe I’d be feeling like this anyway. I don’t know.
Did the dr take you off the afternoon dose? I hope you do call your pdoc. No sense in suffering if you don’t have to. My problem is meds done make things go away for me. But I regularly tell my dr.
Yes he took me off the afternoon dose. I think I’ll try taking it in the morning and at night for like a week and see what happens. The pharmacist said I shouldn’t destabilize, so I’m gonna try not to worry about it. I’m noticing that the voices in my head are now consolidating into one train of thought. I think this voice is normal, playing the role of my conscience, my inner voice, etc. It says things to make me paranoid, but it also encourages me. I think it’s a wrap up of all the thoughts in my head. What do you think? @CoCo
It sounds like you’re thinking it through so that’s great. :). You seem to have insight so that’s really good. I hope it goes well for you this week
Thanks. So far today I feel good. A minute ago, the voice was talking to itself, but it stopped. It sounded like 2 people talking, only in the same voice. I don’t think internal monologues are supposed to do that, but here we are. Ah well.
I would have a hard time with that. But you are handling it really well
Thanks, I am trying. I hope I will make it through.
When my medicine started working it was the same way. A lot of streams turned into one. It was a relief to be able to think.
Really? I’m glad to know I’m not alone. It’s weird because I still feel like there are entities in my head sending me thoughts. I don’t feel like I’m alone in my head even though I know I am. I know that thoughts are powerful and that they can say the most darnedest things, things that we don’t believe, things that aren’t true. I still think there may be a supernatural element to my affliction, but I’ll try not to think about that.
You should be ok. After all, your pdoc increased your seroquel substantially.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.